# SDR AALA20110804TUL01

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON LOWER FORWARD ANGLE IN DOOR CUTOUT FORWARD OF STATION 1155 FRAME.  INSTALLED NEW LOWER ANGLE AT STATION 1155 PER SRM 51-30-05.
